Last reply 5 days ago
Painful legs…

I have been having trouble recently with pain in my legs and lower back. The pain is constant even when sitting. It is like going to the gym and having intense muscle fatigue after a hard session!! 😊 Any ideas on how to deal with this or what I can do to ease the pain. Thanks. Xx

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


blagaman182
1 week ago

Massage really helps me. Unfortunately can only afford it twice a month. But def helps and is just really relaxing!


shuffles76
1 week ago

Thanks. I think I will definitely give that a go. 👍


hlywln94
1 week ago

Hello, I have struggled with this since last April, hot water bottles helped me along with pregablin x


blagaman182
1 week ago

@hlywln94 can I ask your dose and experience if pregabalin? I was scared to take it so on a super baby dose of 25mg at night. (Pharmacist said 75mg would ‘knock me out) helpful!!! The only side effects I’m getting atm are horrible dreams… I’m scared to take it in morning times incase it makes me to sleepy to work!


hlywln94
1 week ago

@blagaman182
Of course, at first they upped my dosage too fast for me as I’m only a little dot and it caused my blood pressure to drop to the point of passing out, so they eventually slowly upped it by 25mg a time.
I am currently on 300mg twice a day which does the job and I don’t feel this has any negative effect on me.
Although everybody reacts differently to medications.
If your not feeling any benefit to your dosage I would definitely consider upping it as there is not point in just taking the 25mg. Take is slowly.
Hope this gives you some guidance 😊


hlywln94
1 week ago

Just to add,
I came off pregablin at around February time and did have some withdrawals such as sweating, anxiety & aggitation.
I’m now back on it due to relapse but it is a addictive medication and as your probably know it is now a controlled drug in the UK.


blagaman182
1 week ago

Yeah! I know 25mg won’t touch anything 🙁 just going to gradually work my way and I’m sad to say I’m scared about the impact it could have on my social/drinking life!


itsmewithms
5 days ago

I have issues with my lfcn nerve either due to MS complications or a hip replacement two years ago. I have thigh pain in my right thigh and hips and back. I have some PT to try and an increased prescription- https://www.practicalpainmanagement.com/pain/neuropathic/meralgia-paresthetica-common-cause-thigh-pain

I started on 600 of gabapentin and the PT I saw at Mayo (Rochester Mn USA) said that this is 1/6 the maximum dose so I should try to increase it as I can tolerate it and avoid maybe during day when I am going to drive as it can make you drowsy.

I remember this being an issue right after surgery when I was given it but not now when I try it again. I am to try taking twice as much and see if that helps.

I have same problem with pain now..getting tired of this pain. I dont know what to do. I took 3 tablets of pain killer and it doesnt work. Maybe somebody knows what I can do?

Join Shift.ms to reply to this post.

Become part of the community so you can chat, compare and learn from other MSers.